# SDR AALA201710029007

- Difficulty date: September 30, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N997AA
- Make and model: Airbus A321-231
- Aircraft serial: 7349
- Aircraft time: 2,311 hours, 869 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE L1 DOOR BOTTLE PRESSURE LOW.  SERVICED THE BOTTLE IAW AMM 52-10-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
